MathSciNet Relay Station
MathSciNet bibliographic data
MR440413 47B99 (40D20)
Brown, H. I.; Crawford, J. P.; Stratton, H. H. On summability fields of conservative operators. Bull. Amer. Math. Soc. 75 (1969), 992–997.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement